PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 32 | 1 | 83-94
Tytuł artykułu

Variational approach to some optimization control problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper presents the variational approach to some optimization problems: Mayer's problem with or without constraints on the final point, local controllability of a trajectory, time-optimal problems.
Rocznik
Tom
32
Numer
1
Strony
83-94
Opis fizyczny
Daty
wydano
1995
Twórcy
  • Department of Mathematics U. Dini, University of Florence, Viale Morgagni 67/A, 50134 Firenze, Italy
Bibliografia
  • [1] M. S. Bazaraa and C. M. Shetty, Foundations of Optimization, Lecture Notes in Econom. and Math. Systems 122, Springer, Berlin, 1976.
  • [2] R. M. Bianchini and G. Stefani, Controllability along a reference trajectory: a variational approach, SIAM J. Control Optim. 31 (1993), 900-927.
  • [3] A. I. Dubovickiĭ and A. M. Miljutin, Extremum problems with constraints, J. Soviet Math. 4 (1963), 452-455.
  • [4] K. Grasse, Controllability and accessibility in nonlinear control systems, PhD thesis, University of Illinois at Urbana-Champaign, 1979.
  • [5] M. R. Hestenes, Calculus of Variations and Optimal Control Theory, Wiley, New York, 1966.
  • [6] E. B. Lee and L. Markus, Foundations of Optimal Control Theory, Wiley, New York, 1967.
  • [7] E. S. Polovinkin and G. V. Smirnov, An approach to the differentiation of many-valued mappings and necessary conditions for optimization of solutions of differential inclusions, Differencial'nye Uravnenija 22 (1986), 944-954.
  • [8] R. T. Rockafellar, Clarke's tangent cones and the boundaries of closed convex sets in $R^n$, Nonlinear Anal. 3 (1979), 145-154.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv32z1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.